Matches in DBpedia 2016-04 for { <http://doi.org/10.1112/plms/s2-30.1.264> ?p ?o }
Showing triples 1 to 21 of
21
with 100 triples per page.
- s2-30.1.264 authorLink "Frank P. Ramsey".
- s2-30.1.264 authorlink "Frank P. Ramsey".
- s2-30.1.264 doi "10.1112/plms/s2-30.1.264".
- s2-30.1.264 first "F. P.".
- s2-30.1.264 first1 "F.".
- s2-30.1.264 isCitedBy Bernays–Schönfinkel_class.
- s2-30.1.264 isCitedBy Ramsey_theory.
- s2-30.1.264 isCitedBy Ramseys_theorem.
- s2-30.1.264 issue "1".
- s2-30.1.264 journal "Proc. London Math. Soc.".
- s2-30.1.264 journal "Proceedings London Mathematical Society".
- s2-30.1.264 journal "Proceedings of the London Mathematical Society".
- s2-30.1.264 last "Ramsey".
- s2-30.1.264 last1 "Ramsey".
- s2-30.1.264 pages "264–286".
- s2-30.1.264 title "On a Problem of Formal Logic".
- s2-30.1.264 title "On a problem in formal logic".
- s2-30.1.264 title "On a problem of formal logic".
- s2-30.1.264 volume "30".
- s2-30.1.264 volume "s2-30".
- s2-30.1.264 year "1930".